Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Excessive tiredness with leg, arm, mouth pain with dizziness, headache, on contraceptive injection. What is the cause? pain is just always I m tired and my leg and my arm also dizzy 2. my mouth have pain my nose and headache also .. some times I can t to talk properly their is some kind of mouth pain. 3. I was used contraceptive Injection to void pregnancy for 3 months but for last 2and half months there was no any manstration but after that just there is some bleeding always once a day what is the cause?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi. the cause of your irregular and scanty bleeding is contraceptive injection. It usually causes amenorrhoea. You should get your routine investigations including thyroid test to see the reason for lethargy. You may be anaemic or hypothyroid or it may be hormonal imbalance.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor